# SDR SWIA202054721

- Difficulty date: November 17, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 36,032 hours, 26,347 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 23L BETWEEN FS 1015-FS 1031 CORROSION.  C-CHECK RO 12/24/2020.  REMOVED AND REPLACED STR 23L BETWEEN FS 1015-FS 1031, IAW CRJ 700 SRM & SKY CARD NO WEIGHT CHANGE NO INSPECTION REQUIREMENTS FORM 337 IS ATTACHED.
